# SDR FDEA202505070725

- Difficulty date: May 7, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N988FD
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 67,896 hours, 26,934 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51332
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 1200 LBL 45.5 SEAT TRACK SHOW CORROSION. REMOVED AND FABRICATED NEW SEAT TRACK IAW B 757 SRM 51-40-02-OG, SRM 51-40-05-OG,   SRM 51-40-08-OG AND B DWG 146N5133 REV - INSTALLED MAIN CABIN NEW SEAT TRACK STA 1180-  1320 LBL 45.5 IAW B 757 SRM 51-40-02-OG.      THIS IS A MAJOR REPAIR
